You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1985/46/1
О продолжении с оценками функции, голоморфной на алгебраическом множестве
Download
PDF
- О продолжении с оценками функции, голоморфной на алгебраическом множестве
Article
Original scientific text
Title
О продолжении с оценками функции, голоморфной на алгебраическом множестве
Authors
Л. II. Рошшн
1
,
А. М. Руссаковский
1
Affiliations
Харков
Annales Polonici Mathematici
1985/46/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
403-431
Main language of publication
Russian
Published
1985
Exact and natural sciences
mathematics